# SDR DALA2017070305200

- Difficulty date: June 19, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 45,498 hours, 30,421 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE LOADING PASSENGERS, THE FLIGHT CREW REPORTED AN ODOR IN THE CABIN.  ALSO NOTED ODOR IN COCKPIT.   THE APU HAD INGESTED HYDRAULIC FLUID INTO THE APU INLET.  ISOLATED LEAK TO CRIMP AT ELBOW TEE TO HYDRAULIC FILTER. PERFORMED ALTERNATE DUCT BURNOUT.
